Annals of Mathematical Statistics

On the Distribution of Wilks' Statistic for Testing the Independence of Several Groups of Variates

A. Wald and R. J. Brookner

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 12, Number 2 (1941), 137-152.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731745

Digital Object Identifier
doi:10.1214/aoms/1177731745

Mathematical Reviews number (MathSciNet)
MR4448

Zentralblatt MATH identifier
0025.34801

JSTOR
links.jstor.org

Citation

Wald, A.; Brookner, R. J. On the Distribution of Wilks' Statistic for Testing the Independence of Several Groups of Variates. Ann. Math. Statist. 12 (1941), no. 2, 137--152. doi:10.1214/aoms/1177731745. https://projecteuclid.org/euclid.aoms/1177731745


Export citation